# SDR CALA2024112101231

- Difficulty date: November 17, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748
- Aircraft time: 27,386 hours, 9,907 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOOR MASTER CAUTION LIGHT ILLUMINATED ON TAKEOFF.  DOOR CONFIRMED CLOSED AN SECURED - PLACING ON DEFERRAL IN REF WITH MEL 5203E.   PSEU  BITE CHECK PERFORMED IN REF WITH FIM V - NO FAULTS NOTED.   CREW REPORTED TO TOMC THAT SHORTLY AFTER THE MOMENTARY DOOR WARNING DISPATCH REPORTED THEY RECEIVED AN IN TIME VIA ACARS. THIS WOULD INDICATE IT WAS THE MAIN CABIN DOOR SWITCH THAT FAULTED. *DM* SUGGEST REF FIM 52-10 TASK 801 "PSEU ENTRY AND GALLEY SERVICE DOOR MONITORED PROBLEM - FAULT ISOLATION" REF FIM 52-10 TASK 801 ADJUSTED 1L FORWARD ENTRY DOOR INDICATION SENSOR (S199) PER AMM TASK 52-71-11-820-801. CHECKED FORWARD ENTRY DOOR SWITCH (S1147) ADJUSTMENT FOUND WITHIN LIMITS PER AMM TASK 52-71-11-820-802. NO FAULTS ON PSEU, FORWARD ENTRY DOOR INDICATIONS IN COCKPIT ARE CORRECT.
